# SDR ABXA9800064

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 4641188
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED UPLATCH CHECK.  RECYCLED GEAR SEVERAL TIMES AND PERFORMED ALTERNATE UPLATCH CHECK WITH SAME RESULTS.  ADJUSTED NOSE UPLATCH MECHANISM IAW DC8 MM 32-31-0.  PERFORMED GEAR SWING AND UPLATCH CHECK.  OPS CHECKED GOOD.
